MathSciNet Relay Station
MathSciNet bibliographic data
MR1710100 35B50 (35F20 35J60 35J70 49L25)
Bardi, Martino; Da Lio, Francesca On the strong maximum principle for fully nonlinear degenerate elliptic equations. Arch. Math. (Basel) 73 (1999), no. 4, 276–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement